MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBE HOLDER; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBE HOLDER; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number Z210-12
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.A product sample was received for evaluation.Visual and functional testing were performed.The sample was tested using water and performing movements in order to duplicate the failure reported.No discrepancies detected; no leaking was detected in the part.No root cause could determine since the complaint could not be confirmed.No corrective actions were taken since the complaint was not confirmed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that there was leakage into the sleeve covering the tube.No patient injury reported.

Brand Name
PORTEX ENDOTRACHEAL TUBE HOLDER
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15457972
Report Number3012307300-2022-19845
Device Sequence Number6827635
Product Code BSY
UDI-Device Identifier15019315046896
UDI-Public15019315046896
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/25/2022
Device Model NumberZ210-12
Device Catalogue NumberZ210-12
Device Lot Number3850081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown